Some formulae which match with the prime counting function infinitely often

Abstract : Recently K. Gaitanas gave a formula which matches with the counting prime function for an infinite set of values of its argument. In this note, we give a construction of an infinite number of such formulae.
Keywords : Prime numbers
Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01759083
Contributor : Bibliothèque Télécom Bretagne <>
Submitted on : Thursday, April 5, 2018 - 9:51:26 AM
Last modification on : Wednesday, March 6, 2019 - 3:10:41 PM

Identifiers

  • HAL Id : hal-01759083, version 1

Citation

Yannick Saouter. Some formulae which match with the prime counting function infinitely often. Notes on Number Theory and Discrete Mathematics, 2018, 24 (1), pp.1 - 4. ⟨hal-01759083⟩

Share

Metrics

Record views

109